# SDR AALA201811209030

- Difficulty date: November 19, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 38,487 hours, 5,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING JC 33C20033002, THE R3 DOOR EMERGENCY POWER SUPPLY BATTERIES FAILED. MAINTENANCE REPLACED THE BATTERIES, AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-38.
